| Model Number |
1.36.067 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-apr-2025.Lot 2218137: (b)(4) items manufactured and released on 31-jan-2023.Expiration date: 11-jan-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 11 months after primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the medacta stem to a competitor stem and revised the medacta head and liner to dm products.The surgery was completed successfully.It has been reported that patient was overweight and had many infections in the other hip.